The Asymptotics of Eigenfunctions of the Absolutely Continuous Spectrum. The Scattering Problem of Three One-Dimensional Quantum Particles

I. V. Baibulov, A. M. Budylin, S. B. Levin

Результат исследований: Научные публикации в периодических изданияхстатья

Выдержка

In the paper the asymptotic structure of eigenfunctions of the absolutely continuous spectrum of the scattering problem is described. The case of three one-dimensional quantum particles interacting by repulsive pair potentials with a compact support is considered.

Язык оригиналаанглийский
Страницы (с-по)640-655
ЖурналJournal of Mathematical Sciences (United States)
Том243
Номер выпуска5
Ранняя дата в режиме онлайн8 ноя 2019
DOI
СостояниеОпубликовано - дек 2019

Отпечаток

Absolutely Continuous Spectrum
Compact Support
Scattering Problems
Eigenvalues and eigenfunctions
Eigenfunctions
Scattering

Предметные области Scopus

  • Теория вероятности и статистика
  • Математика (все)
  • Прикладная математика

Цитировать

@article{1f4f480c226c423eac586de99c83be44,
title = "The Asymptotics of Eigenfunctions of the Absolutely Continuous Spectrum. The Scattering Problem of Three One-Dimensional Quantum Particles",
abstract = "In the paper the asymptotic structure of eigenfunctions of the absolutely continuous spectrum of the scattering problem is described. The case of three one-dimensional quantum particles interacting by repulsive pair potentials with a compact support is considered.",
author = "Baibulov, {I. V.} and Budylin, {A. M.} and Levin, {S. B.}",
note = "Baibulov, I.V., Budylin, A.M. & Levin, S.B. J Math Sci (2019) 243: 640. https://doi.org/10.1007/s10958-019-04566-6",
year = "2019",
month = "12",
doi = "10.1007/s10958-019-04566-6",
language = "English",
volume = "243",
pages = "640--655",
journal = "Journal of Mathematical Sciences",
issn = "1072-3374",
publisher = "Springer",
number = "5",

}

The Asymptotics of Eigenfunctions of the Absolutely Continuous Spectrum. The Scattering Problem of Three One-Dimensional Quantum Particles. / Baibulov, I. V.; Budylin, A. M.; Levin, S. B.

В: Journal of Mathematical Sciences (United States), Том 243, № 5, 12.2019, стр. 640-655.

Результат исследований: Научные публикации в периодических изданияхстатья

TY - JOUR

T1 - The Asymptotics of Eigenfunctions of the Absolutely Continuous Spectrum. The Scattering Problem of Three One-Dimensional Quantum Particles

AU - Baibulov, I. V.

AU - Budylin, A. M.

AU - Levin, S. B.

N1 - Baibulov, I.V., Budylin, A.M. & Levin, S.B. J Math Sci (2019) 243: 640. https://doi.org/10.1007/s10958-019-04566-6

PY - 2019/12

Y1 - 2019/12

N2 - In the paper the asymptotic structure of eigenfunctions of the absolutely continuous spectrum of the scattering problem is described. The case of three one-dimensional quantum particles interacting by repulsive pair potentials with a compact support is considered.

AB - In the paper the asymptotic structure of eigenfunctions of the absolutely continuous spectrum of the scattering problem is described. The case of three one-dimensional quantum particles interacting by repulsive pair potentials with a compact support is considered.

UR - http://www.scopus.com/inward/record.url?scp=85075143010&partnerID=8YFLogxK

U2 - 10.1007/s10958-019-04566-6

DO - 10.1007/s10958-019-04566-6

M3 - Article

AN - SCOPUS:85075143010

VL - 243

SP - 640

EP - 655

JO - Journal of Mathematical Sciences

JF - Journal of Mathematical Sciences

SN - 1072-3374

IS - 5

ER -